# SDR COEA2015021507913

- Difficulty date: February 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,352 hours, 34,759 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hinge
- Part number: S5751053501301
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK MINOR REPAIR DISCREPANCY.  RT WING DROP DOWN PANEL 632CB HINGE HAS LEVEL 2 CORROSION.  REPLACED WITH OEM PART.
